I have horrible reddish brown patches on both cheeks after an omagi 30% blue peel - it's been 3.5 mos. What to do?

Dr is double board certified yet I've had problems with him. He did peel. I was not given instructions for post-peel. I'm Italian. Used Vaseline and bacitracin. Occasional Tretinoin. They are not fading!!! :( I'm scared I'm burned and/or permanently disfigured and this is my face! All my friends notice even when I am wearing make up. It's terrible. I'm very scared, sad and disappointed. I'd appreciate your help and prompt reply. Where will answer appear? 

Doctor Answers 3

Review by Specialist

Sorry to hear about your experience. Even in the best of hands, side effects can occur, however the goal is now to help you heal. Your Specialist who performed this procedure will also know how to help you heal over time. This may include - time, the use of bleaching creams, and very low dose healing lasers and lights. All the best, Dr Davin Lim. Brisbane. Australia. 


Brisbane Dermatologist
4.7 out of 5 stars 77 reviews

Melarase creams to reverse burns from an Obagi Blue peel

I have treated many patients like this. I would start Melarase AM, Melarase PM, and Melapads for 8 weeks to reverse some of the pigmentation. 

Best, 

Dr. Karamanoukian

Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Blue Peel

I'm sorry to hear that you have had this reaction after your blue peel.  It is unusual and should be discussed with the person who performed the peel.  I would avoid all other products until you are seen.  Good luck!

Samuel Baharestani, MD
Long Island Oculoplastic Surgeon
4.8 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.